# SDR CALA2023100602982

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 65,889 hours, 28,856 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Part number: D5227917000000
- Part serial: NA
- Condition: Frozen
- Location: Fwd Lh Exit Hatc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LH FWD AND RH AFT OVERWING HATCH ARM/DISARM PINS WILL NOT RELEASE TO DISARMED POSITION SDR REQ PER HAECO LCQ NR 9294051/22051  CLEANED LH FWD & RH AFT OVERWING HATCH RELEASERS IAW A320 AMM 52 52-21-11-410-013 A01-21-00-100-001-A RESTORING PROPER FUNCTION TO RH AFT OVERWING HA TCH RELEASER REMOVED AND REPLACED LH FWD OVERWING HATCH RELEASER IAW AIRBUS CMM 52-21-11-000-805-A01 & AIRBUS CMM CLEANED LH FWD ONLY OVERWING HATCH RELEASERS IAW A320 AMM 52-21- 00-100-001-A REMOVED AND REPLACED ONLY LH FWD OVERWING HATCH REL EASER IAW AIRBUS CMM 52-21-11-000-805-A01 & AIRBUS CMM 52-21-11- 410-013-A01
